MathSciNet Relay Station
MathSciNet bibliographic data
MR2013466 (2004m:53032) 53B21 (15A48 15A90)
Bhatia, Rajendra On the exponential metric increasing property. Linear Algebra Appl. 375 (2003), 211–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement